# SDR 08FDEA03590

- Difficulty date: August 26, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 58,518 hours, 12,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSPECTION ON 0.460" HOLES AT MAIN CARGO DOOR LOWER JAMB NR 7 SUPPORT FITTING AT HOLES B AND D.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II. BUSHING REPAIR CARRIED OUT AS PER SRM 53-50-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
